MathSciNet Relay Station
MathSciNet bibliographic data
MR1806726 93B05 (35B37 35K05 93C20)
Micu, Sorin; Zuazua, Enrique On the lack of null-controllability of the heat equation on the half-line. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1635–1659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement